# SDR COMA9660221

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270003
- Condition: Failed
- Location: Lt Flt Spoiler
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILER CAUTION MESSAGE ON.  REPLACED LEFT OUTBOARD FLIGHT SPOILER POWER CONTROL UNIT.
